Managing humour

Collinson, D L (2002) Managing humour. Journal of Management Studies, 39 (2). pp. 269-288. ISSN 0022-2380

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Management Studies
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Departments: Lancaster University Management School > Management Learning & Leadership
ID Code: 43496
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:00
Refereed?: Yes
Published?: Published
Last Modified: 15 Feb 2020 02:43

Actions (login required)

View Item View Item